I am on the depo shot, I got it November 16. I just got my period (at least I think it's my period) about 5 days ago (today is December 17) I have had nothing but light bleeding and cramps and usually I'm heavy flow ( before I got put on the shot) and I had clumps of bloode but this is my first period on the shot and there is no heavy flow or clumps and its lasting longer than usual.. I'm worried. Is this normal?
This is a hormonal bleed due to the new amount of hormone you have put into your body. It can take 2/3 shots before it stops altogether, & if you decide not to continue with Depo, you can get this type of symptom for a few months until it's out of your system (Sometimes up to 18 months to regain your fertility). I bled heavily & constantly for 2 years when I had my first break from Depo (you're not supposed to be on it longer than 2 years).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Posted 7 Mar 2015 • 1 answer
Posted 29 Jul 2015 • 1 answer
Posted 25 Dec 2015 • 1 answer